Home > Research > Publications & Outputs > Comment on 'A quasi-ARMAX approach to the model...
View graph of relations

Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>12/2001
<mark>Journal</mark>International Journal of Control
Issue number18
Volume74
Number of pages5
Pages (from-to)1767-1771
<mark>State</mark>Published
<mark>Original language</mark>English